# SDR 07FDEA02209

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 50797890
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT HATCH INTERIOR STRUCTURE ATTACH ANGLE AT FWD LWR CORNER OF WINDOW FRAME CORRODED REMOVED OLD ANGLE AT FWD CORNER OF WINDOW FRAME AND FABRICATED AND INSTALLED A NEW ANGLE USING 7075-T-6 .071".  ORIGINAL THICKNESS WAS .071" CALIPER GAUGE NR 18238, REF SRM 52-20-1 AND 51-30-1.
